# SDR ABXA20121209343

- Difficulty date: December 9, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,977 hours, 40,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE DOOR OPEN.  UPON INSPECTION FOUND THAT THE INTERLOCK CONTROL ROD LATCH MECHANISM WAS IN THE DOWN POSITON (OPEN).  LOCKED THE ROD LATCH MECHANISM BACK INTO THE CLOSED POSITION IAW AMM 25-65-09-4.  ACFT WAS GROUNDED.
